Open Access
17 March 2004 Contractive projections in Orlicz sequence spaces
Beata Randrianantoanina
Abstr. Appl. Anal. 2004(2): 133-145 (17 March 2004). DOI: 10.1155/S108533750431105X


We characterize norm-one complemented subspaces of Orlicz sequence spaces M equipped with either Luxemburg or Orlicz norm, provided that the Orlicz function M is sufficiently smooth and sufficiently different from the square function. We measure smoothness of M using AC1 and AC2 classes introduced by Maleev and Troyanski in 1991, and the condition for M to be different from a square function is essentially a requirement that the second derivative M of M cannot have a finite nonzero limit at zero. This paper treats the real case; the complex case follows from previously known results.


Download Citation

Beata Randrianantoanina. "Contractive projections in Orlicz sequence spaces." Abstr. Appl. Anal. 2004 (2) 133 - 145, 17 March 2004.


Published: 17 March 2004
First available in Project Euclid: 6 April 2004

zbMATH: 1079.46013
MathSciNet: MR2058269
Digital Object Identifier: 10.1155/S108533750431105X

Primary: 46B04 , 46B45

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 2 • 17 March 2004
Back to Top